Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The action of a real semisimple group on a complex flag manifold. I: Orbit structure and holomorphic arc components


Author: Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 75 (1969), 1121-1237
DOI: https://doi.org/10.1090/S0002-9904-1969-12359-1
MathSciNet review: 0251246
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott and H. Samelson, The cohomology ring of G/T, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 490-493. MR 71773
  • 2. A. Korányi and J. A. Wolf, Realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. (2) 81 (1965), 265-288. MR 174787
  • 3. B. Kostant, On the conjugacy of real Cartan subalgebras, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 967-970. MR 73928
  • 4. B. Kostant, Orbits, symplectic structures and representation theory, Proc. U.S. Japan Seminar in Differential Geometry (Kyoto, (1965), Nippon Hyoronsho, Tokyo, 1966. MR 213476
  • 5. B. Kostant, Lectures on symplectic manifolds and unitary representations, Course given at M.I.T. in Fall, 1965; class notes by N. Iwahori.
  • 6. T. Maebashi, A fixpoint theorem on Sp(n)/U(n), Math. J. Okayama Univ. 12 (1966), 91-105. MR 202926
  • 7. C. C. Moore, Compactifications of symmetric spaces, II: The Cartan domains, Amer. J. Math. 86 (1964), 358-378. MR 161943
  • 8. M. Takeuchi, Cell decompositions and Morse inequalities on certain symmetric spaces, J. Fac. Sci. Univ. Tokyo 12 (1965), 81-192. MR 216517
  • 9. M. Takeuchi, On orbits in a compact hermitian symmetric space, Amer. J. Math. 90 (1968), 657-680. MR 245827
  • 10. J. A. Wolf, On the classification of hermitian symmetric spaces, J. Math. Mech. 13 (1964), 489-496. MR 160850
  • 11. J. A. Wolf, The geometry and structure of isotropy irreducible homogeneous spaces, Acta Math. 120 (1968), 59-148. MR 223501
  • 12. J. A. Wolf, The action of a real semisimple group on a complex flag manifold. II: Unitary representations on partially holomorphic cohomology spaces (in preparation).
  • 13. J. A. Wolf and P. A. Griffiths, Complete maps and differentiate coverings, Michigan Math. J. 10 (1963), 253-255. MR 154229
  • 14. J. A. Wolf and A. Gray, Homogeneous spaces defined by Lie group automorphisms, J. Differential Geometry 2 (1968), 77-159. MR 236328
  • 15. J. A. Wolf and A. Korányi, Generalized Cayley transformations of bounded symmetric domains. Amer. J. Math. 87 (1965), 899-939. MR 192002


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12359-1

American Mathematical Society